# SDR 97ZZZM652

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143CF
- Make and model: Bell 222U
- Aircraft serial: 47506
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: 430122901
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FOUR MINUTES AFTER TAKEOFF, NR 2 ENGINE WENT TO FLT IDLE.  A SINGLE ENGINE LANDING WAS INITIATED.  MAINTENANCE PERSONNEL FOUND A T-FITTING ON THE PC FILTER HOUSING BROKEN OFF.  THE FILTER ASSY WAS REPLACED, THE ENGINE WAS OPERATIONAL CHECKED AND RETURNED TO SERVICE.  (M)
